# SDR AUS20030542

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0024300139
- Condition: Cracked
- Location: Wing
- Part time: 7,023 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CARRY THROUGH ASSEMBLY PNO 002-430013-9 CRACKED ON LOWER FACES OF FORWARD WEB PNO 002-430018-1. CRACKS ARE BETWEEN HUCKBOLTS AND JOIN THREE HUCK BOLTS ON EACH SIDE. CRACKS ALSO FOUND IN WEB RADIUS ON BOTH SIDES. CRACKING IS IAW MFG SB2360 FIGURE 1. FOUND DURING INSPECTION IAW AD/36/37.
